A 40-year-old member asked:
can you tell me if it's unhealthy taking near 20 advil (ibuprofen) pms almost daily over half a year?
2 doctor answers • 5 doctors weighed in
Psychiatry 18 years experience
Yes. It is unhealthy: Never take more than the recommended dose of any medication, even OTC medications, unless directed by your doc. Advil is ibuprofen, an NSAID, that can predispose to GI bleed. Advil PM contains an anti-histimine to aid with sleep. Are you having that much trbl sleeping? That much pain? See MD straight away so the cause of your insomnia & or pain can be assessed & treated safely!
3.9k viewsReviewed >2 years ago
Internal Medicine 28 years experience
It is unhealthy : Period because it interferes with the normal stages of sleep. If you need a sleep med see your doc.
3.9k viewsAnswered >2 years ago
Last updated Jul 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.